Previous |  Up |  Next

Article

References:
[1] R. G. Cooke: Infinite Matrices and Sequence Spaces. (Russian translation), Moskva, 1960. MR 0126098 | Zbl 0091.11001
[2] P. Erdös A. Rényi: On Cantor's series with convergent $\sum 1/q\sb{n}$. Ann. Univ. Sci. Budap. R. Eötvös Nom. 11 (1959), 93-109. MR 0126414
[3] С. Goffman G. M. Petersen: Submethods of regular matrix summability methods. Canad. J. Math. 8 (1956), 40-46. DOI 10.4153/CJM-1956-007-8 | MR 0075320
[4] J. D. Hill: Summability of sequences of 0's and 1's. Ann. of Math. 46 (1945), 556-562. DOI 10.2307/1969194 | MR 0013435 | Zbl 0060.16011
[5] F. R. Koegh G. M. Petersen: A universal Tauberian theorem. J. London Math. Soc. 33 (1958), 121-123. MR 0092024
[6] I. Niven: Irrational Numbers. Carus Monographs, 11, 1956. MR 0080123 | Zbl 0070.27101
[7] G. M. Petersen: Regular Matrix Transformations. Mc Graw-Hill, London-New York-Toronto-Sydney, 1966. MR 0225045 | Zbl 0159.35401
[8] A. Rényi: A számjegyek eloszlása valós számok Cantor-féle elöállitásaiban. Mat. Lap. 7 (1956), 77-100. MR 0099968
[9] R. Sikorski: Funkcje rzeczywiste I. PWN, Warszawa, 1958. MR 0105468
[10] H. Steinhaus: Kilka slów о uogólnieniu pojęcia granicy. Prace mat.-fiz. 22(1911), 121 - 134.
[11] T. Šalát: Cantorsche Entwicklungen der reellen Zahlen und das Hausdorffsche Mass. Publ. Math. Inst. Hung. Acad. Sci. VI(1961), 15-41. MR 0147465
[12] T. Šalát: К теории Канторовских розложений действительнык чисел. Mat.-fyz. čas. SAV 12 (1962), 85-96. MR 0158193
[13] T. Šalát: Eine metrische Eigenschaft der Cantorschen Entwicklungen der reellen Zahlen und Irrationalitätskriterien. Czechosl. Math. J. 14 (89), (1964), 254-266. MR 0168527
[14] C. Visser: The law of nought-or-one. Studia Math. 7 (1938), 143-149. Zbl 0019.22501
Partner of
EuDML logo